# SDR CA071211007

- Difficulty date: December 11, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 456 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Part serial: 3905
- Condition: Leaking
- Location: Eng Fuel
- Part time: 822 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN, PUMP WAS FOUND LEAKING FROM DRAIN. PUMP REPLACED, NO FURTHER DEFECT. (TC NR 20071211007)
